# SDR DVYA20120711001

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N221CM
- Make and model: Gulstm G1159A
- Aircraft serial: 343
- Aircraft time: 13,271 hours, 6,638 cycles
- Engine: Rroyce SPEY511*
- Engine time: 12,810 hours, 6,365 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Component: Engine, Rroyce, SPEY5118
- Component part number: 5118
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN THROTTLES WERE RETARDED THE RIGHT ENGINE FLAMED OUT, ENGINE WAS SECURED AND UNEVENTFUL LANDING ACCOMPLISHED.  UPON INVESTIGATION FOUND THE RIGHT ENGINE LOW PRESSURE COMPRESSOR/LOW PRESSURE TURBINE SECTION WOULD NOT ROTATE.  HIGH PRESSURE COMPRESSOR/TURBINE SECTION WAS ABLE TO BE ROTATED.  ACCOMPLISHED BORESCOPE INSPECTION, NO APPARENT INGESTION OR FAILURE IN COMPRESSOR SECTIONS WAS EVIDENT, NOR WERE THERE ANY ABNORMALITIES NOTED IN THE HP TURBINE SECTION.  DEBRIS WAS NOTED IN THE TAILPIPE, APPEARED TO BE PIECES OF THE LP TURBINE SECTION, ALSO NOTED THE LP2 TURBINE HAD BLADES DAMAGED AND DISLODGED.  CONDITION APPEARS TO BE CAUSED BY A FAILURE IN ONE OF THE LP TURBINES.  FURTHER INFORMATION WILL NOT BE AVAILABLE UNTIL ENGINE IS DISASSEMBLED.
